# SDR 96ZZZX3914

- Difficulty date: July 9, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Bell 214ST
- System (JASC): 6730 · Rotorcraft Servo System
- Part: Housing
- Part number: 2140760291
- Condition: Corroded
- Location: Servo Actuator
- Component: 2140761461
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION WAS FOUND DURING FLUORESCENT PENETRANT INSPECTION AND WAS REJECTED PER NR-TEXTRON TD-WP-101-5.
